# SDR 2008UALA02039

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 67,060 hours, 11,014 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER WEB FUEL LINE CUTOUT SKIN CRACKED AT NAC STA 178.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR, ACCOMPLISHED REMOVED EXISTING REPAIR DOUBLER FROM NAC STA 172 TO 178.  STOP DRILLED CRACK AND ACCMP'D HFEC TO VERIFY DAMAGE REMOVED.  FABRICATED AND INSTALLED A REPAIR DOUBLER AND SPLICE TO INCORPORATE ENTIRE AREA.
